I have been taking 400mg of regular Seroquel a day for about 7 months now. When I was taking 400mg in one go at night I would experience a bad feeling that lasted about 30 to 40 minutes where I felt like I could die. I would by very fidgety and sort of agitated.
It is different to the classic kind of akathisia I got from the typical antipsychotic Clopixol, but I would still call it akathisia.
At its worst I would keep changing the position of my body - lying down, then sitting on the side of my bed, then lying down again and then sitting up again, all the time while fidgeting my whole body. Very uncomfortable. There was a large mental aspect to this as well.
Seroquel is supposed to have low risk of EPS or movement disorder side effects. But this is what I have experienced.
I am now taking it as 2 doses of 200mg spaced 3 hours apart where it is more tolerable. All antipsychotics can cause hellish side effects. I would even consider totally stopping antipsychotics, but I don’t want to have to do that.